MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SLING,MESH,FULL BODY,COMMODE,LARGE

MEDLINE INDUSTRIES, LP; SLING,MESH,FULL BODY,COMMODE,LARGE
Catalog Number MDSMR115
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Vertebral Fracture (4520)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 while transferring a resident from the chair to bed, the "sling ripped", causing a "humeral neck fracture and rib fractures" from the fall.The customer reported after the incident occurred, they "called 911" and the resident is currently "hospitalized".The customer reported the sling was inspected prior to use and was in "good condition".No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025 while transferring a resident from the chair to bed, the "sling ripped", causing a "humeral neck fracture and rib fractures" from the fall.

Common Device Name
SLING,MESH,FULL BODY,COMMODE,LARGE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21883766
Report Number1417592-2025-00188
Device Sequence Number8190095
Product Code FSA
UDI-Device Identifier10884389128763
UDI-Public10884389128763
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMDSMR115
Device Lot Number52524090001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight126 KG